# SDR AALA20100704TUL01

- Difficulty date: July 4, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 31,921 hours, 15,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN STATIONS 446 TO 465.
